# SDR CA960223009

- Difficulty date: February 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 414
- Propeller: Mcauly 3AF32C93
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 160128
- Condition: Corroded
- Location: Eng Bulkhead
- Part time: 4,071 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CORROSION WAS DETECTED ON BOTH ENGINE MOUNTS AND BOTH ENGINES WERE REMOVED TO EFFECT APPROVED REPAIR UNDER RDA AUTHORITY. DURING RE-RIVETING OF ASSEMBLY, IT BROKE IN TWO DUE TO THE CORROSION. IT WAS STATED THAT OVER 50 PERCENT OF THE STRUCTURE INTEGRITY HAD BEEN COMPROMISED. AFTER FURTHER INVESTIGATION, IT WAS DISCOVERED THAT AD 75-23-08R5 HAD NOT BEEN FULLY COMPLIED WITH.
